# SDR USAA2012030600003

- Difficulty date: March 6, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,037 hours, 40,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS INOPERATIVE BY R2 DOOR.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY.  CHECKS GOOD.
